# SDR C2XA11RI155

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 30,500 hours, 22,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND ROW 12-19 EMERGENCY LIGHT FLOOR STRIP INTERMITTENT.  MX REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY CHARGER ASSY IAW EMB145 AMM 33-50-04 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
